# SDR ALGA094404

- Difficulty date: May 5, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N408AL
- Make and model: Bell 407
- Aircraft serial: 53491
- Aircraft time: 2,885 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 407010101101
- Part serial: A226
- Condition: Delaminated
- Location: Fuselage
- Part time: 6,214 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND DELAMINATION ON YOKE ARM.  REPLACED WITH SERVICABLE PART.
